# SDR SWAA2021022245385

- Difficulty date: January 29, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Roller
- Condition: Broken
- Location: R2 Door Guide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR CENTERING GUIDE ROLLER IS BROKEN. / REMOVED AND INSTALLED NEW CENTERING GUIDE ASSY; AND CENTERING GUIDE BEARING AT R-2 DOOR I/A/W CMM 52-41-04 REPAIR 18-1 AND SRM 51-40-02-0G-0 AND PERFORMED R-2 DOOR CENTERING GUIDE ADJUSTMENT/CHECK I/A/W AMM 52-41-00-820-801 STEP (R)
